# SDR 07FDEA04303

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,522 hours, 11,931 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A57271993202
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR AT CLOSING RIB TO TRACK NR 1 LT WING (LHT GLB S868048 AND REPORT 34624), PERMANENT REPAIR HAVE TO BE PERFORMED AT NEXT D-CHECK.  REPAIR PERFORMED BY INSTALLING NEW ORIGINAL PARTS IAW DWG A572-42993, A572-42285 AND SRM 51-72-10.
